# SDR 2008UALA02847

- Difficulty date: May 18, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N515UA
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 58,715 hours, 21,916 cycles
- Engine: Pwa PW2037
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Condition: Open
- Location: Potable Water
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POTABLE WATER INDICATION CAUSED FLIGHT DIVERSION.  SUPPLEMENTAL DATA UPDATE CAUSE, LAV DRAIN VALVE IN LAV 2L WAS OPEN.  CLOSED DRAIN VALVE IN LAV 2L, SERVICED LAVS, NO LEAKS NOTED.
